MathSciNet Relay Station
MathSciNet bibliographic data
MR1862132 (2002i:30026) 30D15 (31A05)
Chyzhykov, I. E. An addition to the $\cos\pi\rho$-theorem for subharmonic and entire functions of zero lower order. Proc. Amer. Math. Soc. 130 (2002), no. 2, 517–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement